| Model Number |
3024 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
02/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with pain at the sense lead site, reported a lack of efficacy, and requested removal of inspire system.Physician removed the inspire system.This resolved the issue.
Event or Problem Description